# SDR UIEA201000066

- Difficulty date: January 15, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,134 hours, 20,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION ON THE INTERSPAR SKIN AFT OF REAR SPAR.  CORROSION WAS BLENDED OUT AS PER EO 4757A493 AND FAA 8100-9 DATED 1 FEB 2010.
